Registration for the Coffeerence vol.2
Can't imagine yourself without coffee? Well, this meeting is for you. It's like The Coffeerence in 2020, but cooler! And even more – first day is absolutely free!
E-mail
Telegram username
Whom do you work?
How did you find out about the event?
Promise to write on business matters only
Finally!
Day 1
April 9, friday
10:00–10:10
10:00–10:10
Ready? Steady? Action! Let's start with a story about the program
Unit 1. Coffee prelude
10:10–13:40
10:10–10:40
10:10–10:40
Level of happiness and coffee, the effect (who would doubt )
Oleksandr Skorokhod
10:40–11:10
10:40–11:10
The effect of coffee on our psyche - pros, cons, side effects
Nariman Darvishov
11:10–11:40
11:10–11:40
Mental health of tired heroes
Olga Hlusheiko
11:40-12:10
11:40-12:10
Influence of profile media about coffee (it is not so boring as can sound, we swear)
Yaroslav Druziuk
12:10-12:40
12:10-12:40
How to avoid disappointment in a career (and where to look for that very evolution)
Nastya Mykoliuk
12:40-13:10
12:40-13:10
Social media for coffee business
Sergey Mitrofanov
13:10–13:40
13:10–13:40
30 min break, it's time to dine
Unit 2. Back to roots: beans
13:40–17:05
13:40-14:10
13:40-14:10
I live and work in Ethiopia (so what do you think about it?)
Diana Papikyan
14:10-14:55
14:10-14:55
HACCP on coffee production. Counterfeiting, competition
Kristina Radchuk
14:55-15:25
14:55-15:25
Green beans sourcing. Africa
Natalka Ostapiuk
15:25-16:10
15:25-16:10
Impact of multinational companies on coffee production
Dimitri Slukin
16:10-16:35
16:10-16:35
⚡️Barista Battle 2021 video viewing
Eugene Gorban
16:35–17:05
16:35–17:05
30 min break, enough time for a cup of coffee
Unit 3. Need to talk
17:05–18:15
17:05-18:05
17:05-18:05
Expatriate barista (where? how and what for?)
Vlad Sosnitskyi, Kristina Bahtoyarova, Roman Petliuk, Sasha Krivorotko
18:05–18:15
18:05–18:15
10 min break, enough for a little stretching
Unit 4. Break into
18:15-19:15
18:15-19:15
18:15-19:15
Alcohol Speaking Club. Let's talk about the life behind the bar
Victor Pravosudov, Oleg Yakobenko, Sasha Skubach
Oh wow! Day 2
April 10, Saturday
10:00–10:10
10:00–10:10
You might think it's déjà vu, but no. Start of the conference again with a story about the program
Unit 1. Punk style business
10:10–12:20
10:10–10:50
10:10–10:50
World expansion of Idealist. The phenomenon of Ukrainian Starbucks
Sergii Koretskyi
10:50-11:20
10:50-11:20
Punk style business. Drips, beer, capsules. What's next? (and really — what?)
Artem Vradii
11:20-11:50
11:20-11:50
Interior of a modern coffee shop. What's necessary in 2021?
Alyona Bondar
11:50-12:20
11:50-12:20
30 min break, hope you've ordered lunch delivery?
Unit 2. What about trends
12:20–15:55
12:20-13:05
12:20-13:05
Our insights during the Decent Espresso creation
John Buckman
13:05-13:35
13:05-13:35
The science of aromas and tastes
Victor Komarenko
13:35-14:00
13:35-14:00
Tea of the third wave (not a joke)
Dmitriy Filimonov
14:00-14:25
14:00-14:25
Memes and the impact on the industry: how to
Odno Expresso
14:25–14:55
14:25–14:55
30 min break, enough time to brew a drip
14:55-15:55
14:55-15:55
Business, coffee, team
Dmitry Boroday
Unit 3. Money & management
15:55–17:25
15:55-16:25
15:55-16:25
How a barista/business can use the time saved by tech to engage customers and grow their business/quality
Dale Harris
16:25-16:55
16:25-16:55
Financial literacy.
Optimization during a pandemic
(you'd better take a notebook, everything is serious)
Alexander Remesnik
16:55-17:25
16:55-17:25
How to get the most out of your coffee shop automation system
Semen Velentiy
Unit 4. Coffee dialogues
17:25–18:35
17:25-18:25
17:25-18:25
Discussion: Why I've changed my profession
Nikita Virchenko, Rodion Panfili
18:25–18:35
18:25–18:35
10 min break, in case you need to powder the nose
Unit 5. Farewell party
18:35-19:20
18:35-19:20
18:35-19:20
Coffee game presentation
Dionis Macrii
info@bigbangers.com.ua